Bohdan V. Dovhai
Associate Professor


Position: Associate Professor
Degree: Candidate of Physical and Mathematical Science
Title: Associate Professor
Room: 220
Phone: 259-02-80
Research interests: equations of mathematical physics with random factors, random processes from Orlicz space, φ‑subgaussian random processes.

Academic awards:

Appreciation note of the Rector of Taras Shevchenko National University of Kyiv, 2020.


1. Algebra and geometry, bachelors, 1-st year, lectures and  tutorials.

2. Operations research, bachelor, 2-nd year, tutorials.

3. Mathematical foundations of population genetics, bachelor, 4-th year, lectures.


1. The Boundary-Value Problems of Mathematical Physics with Random Factors (Ukrainian, with Yu.V. Kozachenko, G. I. Slyvka-Tylyshchak). Kyiv: "Kyiv University", 2008 (monograph).

2. Moderate parts in regenerative compositions: The case of regular variation (with D. Buraczewski, A. Marynych), Journal of Mathematical Analysis and Applications, 2021, Volume 497, Issue 1, Article number 124894.

3. On intermediate levels of nested occupancy scheme in random environment generated by stick-breaking I (with D. Buraczewski, A. Iksanov), Electronic Journal of Probability, 2020, 25, paper no. 123, p. 1–24.

4. Asymptotic Dissipativity for Merged Stochastic Evolutionary Systems with Markov Switchings and Impulse Perturbations under Conditions of Lévy Approximation (with I. Samoilenko, A. Nikitin.), Cybernetics and Systems Analysis, 2020, Vol. 56,No.3, p. 392–400.

5. Information Warfare Model with Migration (with I.V. Samoilenko, C. Dong), CEUR Workshop Proceedings. – 2019. – Vol. 2353. – P. 428–439.

6. Asymptotic Behavior of Extreme Values of Queue Length in M / M / m Systems (with I.Matsak), Cybernetics and Systems Analysis. – 2019, 55(2), P. 321–328.

7. On a redundant system with renewals (with I.K. Matsak), Theory of Probability and Mathematical Statistics. – 2017, 94, P. 63–76.

8. Generalized solutions of a hyperbolic equation with a φ-sub-Gaussian right hand side, Theory of Probability and Mathematical Statistics, 2010, 81, pp. 27–33.

9. Properties of the solution of nonhomogeneous string oscillation equations with φ-subgaussian right side (with Yu.V. Kozachenko), Random operators and stochastic equations, – 2009, – Vol. 17. – P. 221–241.

10. The condition for application of Fourie method to the solution of nonhomogeneous string oscillation equation with  φ -subgaussian right hand side (with Yu.V. Kozachenko), Random operators and stochastic equations, – 2005, – Vol. 13, No. 3. – P. 281–296.

Curriculum Vitae